MathSciNet Relay Station
MathSciNet bibliographic data
MR2388083 14N15 (05E15 14M15)
Purbhoo, Kevin; Sottile, Frank The recursive nature of cominuscule Schubert calculus. Adv. Math. 217 (2008), no. 5, 1962–2004.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement